Alert archive / North Carolina / Red Flag Warnings in 2007

Red Flag Warning 4, NWS Newport/Morehead City, NC

April 6, 200712 counties in North Carolina

NWS Newport/Morehead City, NC issued this red flag warning at Apr 6, 2007, 3:38 PM EDT for 12 counties in North Carolina. It took effect at Apr 7, 2007, 5:00 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 3:38 PM EDT (19:38 UTC)
In effect from
Apr 7, 2007, 5:00 AM EDT
Expired
Apr 7, 2007, 8:00 PM EDT
In force
15 hr
Issued by
NWS Newport/Morehead City, NC

Counties Beaufort County, NC, Dare County, NC, Duplin County, NC, Greene County, NC, Hyde County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pamlico County, NC, Pitt County, NC, Tyrrell County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 78 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1893 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMHX 061938
RFWMHX

RED FLAG WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
338 PM EDT FRI APR 6 2007

NCZ029-044>047-079>081-090>095-098-070900-
/O.NEW.KMHX.FW.W.0004.070407T1000Z-070408T0000Z/
/O.EXT.KMHX.FW.A.0002.070408T0000Z-070408T2200Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
338 PM EDT FRI APR 6 2007

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 8 PM EDT SATURDAY...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 8 PM EDT
SATURDAY. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY
EVENING THROUGH SUNDAY AFTERNOON. 

BELOW NORMAL RAINFALL HAS RESULTED IN VERY DRY FUELS ACROSS
EASTERN NORTH CAROLINA. A DRY AIRMASS IS IN PLACE AND RELATIVE
HUMIDITIES WILL BE CRITICALLY LOW DURING THE AFTERNOON HOURS THE
NEXT SEVERAL DAYS. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED
SATURDAY WITH LESS WINDS ON SUNDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

11
2 follow-up statements
000 
WWUS82 KMHX 070838
RFWMHX

RED FLAG WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
438 AM EDT SAT APR 7 2007

NCZ029-044>047-079>081-090>095-098-072000-
/O.EXT.KMHX.FW.W.0004.070407T0900Z-070408T0000Z/
/O.CON.KMHX.FW.A.0002.070408T0000Z-070408T2200Z/
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
438 AM EDT SAT APR 7 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SUNDAY AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THIS EVENING
THROUGH SUNDAY AFTERNOON. 

BELOW NORMAL RAINFALL HAS RESULTED IN VERY DRY FUELS ACROSS
EASTERN NORTH CAROLINA. A DRY AIRMASS IS IN PLACE AND RELATIVE
HUMIDITIES WILL BE CRITICALLY LOW DURING THE AFTERNOON HOURS TODAY
AND SUNDAY. GUSTY WEST TO NORTHWEST WINDS FROM 15 TO 25 MPH ARE
EXPECTED TODAY. THE WINDS WILL DECREASE ON SUNDAY. THE COMBINATION
OF LOW RELATIVE HUMIDITIES...GUSTY WEST TO NORTHWEST WINDS AND
VERY DRY FUEL CONDITIONS WILL RESULT IN DANGEROUS FIRE WEATHER
CONDITIONS FOR TODAY. DANGEROUS FIRE WEATHER CONDITIONS ARE
POSSIBLE AGAIN ON SUNDAY AS RELATIVE HUMIDITIES REMAIN VERY LOW
AND DRY FUEL CONDITIONS PERSIST.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KMHX 071915
RFWMHX

RED FLAG WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
315 PM EDT SAT APR 7 2007

NCZ029-045>047-072015-
/O.CAN.KMHX.FW.W.0004.000000T0000Z-070408T0000Z/
/O.CAN.KMHX.FW.A.0002.070408T0000Z-070408T2200Z/
MARTIN-WASHINGTON-TYRRELL-MAINLAND DARE-
315 PM EDT SAT APR 7 2007

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE RED FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN
CANCELLED. 

AREAS OF PRECIPITATION MOVED THROUGH MARTIN...WASHINGTON...
TYRRELL...AND MAINLAND DARE COUNTIES THIS AFTERNOON. RELATIVE
HUMIDITES ARE EXPECTED TO BE ABOVE 25 PERCENT FOR THE REMAINDER OF
THE AFTERNOON THROUGH SUNDAY. THEREFORE THE RED FLAG WARNING FOR
THIS EVENING AND THE FIRE WEATHER WATCH FOR SUNDAY HAS BEEN
CANCELLED FOR MARTIN... WASHINGTON...TYRRELL...AND MAINLAND DARE
COUNTIES.

$$

NCZ044-079>081-090>095-098-080315-
/O.CON.KMHX.FW.W.0004.000000T0000Z-070408T0000Z/
/O.CON.KMHX.FW.A.0002.070408T0000Z-070408T2200Z/
PITT-GREENE-BEAUFORT-MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-
PAMLICO-CARTERET-ONSLOW-
315 PM EDT SAT APR 7 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS
EVENING THROUGH SUNDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH SUNDAY AFTERNOON. 

BELOW NORMAL RAINFALL HAS RESULTED IN VERY DRY FUELS ACROSS
EASTERN NORTH CAROLINA. A DRY AIRMASS IS IN PLACE AND RELATIVE
HUMIDITIES WILL BE CRITICALLY LOW DURING THE EVENING HOURS
TODAY AND ON SUNDAY. THE COMBINATION OF LOW RELATIVE HUMIDITIES AND
VERY DRY FUEL CONDITIONS WILL RESULT IN DANGEROUS FIRE WEATHER
CONDITIONS FOR THIS AFTERNOON THROUGH THIS EVENING. DANGEROUS FIRE
WEATHER CONDITIONS ARE POSSIBLE AGAIN ON SUNDAY AS RELATIVE
HUMIDITIES REMAIN VERY LOW AND DRY FUEL CONDITIONS PERSIST.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this red flag warning went out at Apr 6, 2:21 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 6, 2:21 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
221 PM EDT FRI APR 6 2007

.SHORT TERM /TONIGHT THROUGH MONDAY/...LOW PRES MOVING ALONG THE
NC/VA BORDER TONIGHT ALONG WITH CHANNELLED MID-LEVEL ENERGY WILL
PRODUCE ENOUGH LIFT FOR SOME LIGHT PRECIPITATION LATE TONIGHT AND
EARLY SATURDAY MORNING. THERMAL PROFILES FROM BOTH THE GFS/NAM12
INDICATE THE POTENTIAL FOR A RAIN/SNOW MIX GIVEN VERY LOW H8 TEMPS
AND COLD LOW-LEVEL THICKNESS VALUES. WILL BASICALLY RUN THE CHC
FOR PRECIP NORTH AND WEST OF A KINSTON TO HATTERAS LINE WITH THE
POPS IN THE 20 TO 30 PCT RANGE. GIVEN THE FACT THAT ITS
APRIL WITH A WARM GROUND...SHOULD JUST BE A CURIOUSITY AND NO
OTHER PROBLEMS ANTICIPATED. THE HIGHLIGHT OF THE WEEKEND WEATHER
WILL BE CONTINUED UNSEASONABLY COLD WEATHER. PER HPC DISCUSSION
AND PREVIOUS TRENDS...FOLLOWED CLOSER TO THE FWC GUIDANCE FOR MINS
THE NEXT TWO NIGHT. ENOUGH MIXING TONIGHT TO PREVENT ANY FREEZING
TEMPS AS MOST PLACES BOTTOM OUT IN THE MIDDLE 30S. DIFFERENT STORY
FOR EASTER SUNDAY MORNING AS ALL GUIDANCE TAKES BULK OF THE INLAND
CWA INTO THE UPPER 20S AND LOWER 30S...SO WILL CONTINUE FREEZE
WATCH. MAX TEMPS WILL ALSO BE UNSEASONABLY COOL...MAINLY IN THE
UPPER 40S TO MIDDLE 50S FOR BOTH SATURDAY AND SUNDAY AND THEN
PUSHING TOWARD 60 BY MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...A RIDGE OF HIGH PRESSURE
IS EXPECTED TO PASS OVER EASTERN NC MON NIGHT THRU TUE.  RETURN
SOUTHERLY FLOW MOVES INTO AREA TUE NIGHT. NEXT BEST CHANCE FOR
PCPN WILL BE WED AS AREAS OF LOW PRES DEVELOPS IN THE MID MS VLY AND
LIFTS NE DRAGGING A SFC BOUNDARY INTO THE RGN LATE WED AFTN/WED
EVNG. CONVECTION LIKELY WITH THIS FEATURE AS TEMPS WARM AHEAD IT TO
MORE AVERAGE READINGS FOR APRIL AND MSTR RETURNS FROM THE SOUTH.
HIGH PRESS MOVES BACK INTO REGION LATE THU INTO FRI.

&&

.AVIATION /18Z-18Z/...CIRRUS SHIELD WILL CONTINUE TO DRIFT EAST
WITH SOME BRIEF CLEARING TONIGHT. ANTICIPATE CEILINGS LOWERING TO
4-5K FT TOWARD MORNING WITH SOME PSBL RAIN AND SNOW SHOWERS OVER
NRN SECTIONS OF THE CWA FROM 08Z-14Z.

&&

.MARINE...NORTHERLY FLOW CONTINUES OVER THE WATERS TODAY WITH WIND
SPEEDS IN THE 10 TO 15 KT RANGE...A BIT LOWER CLOSE TO SHORE.  SEAS
ARE IN THE 3 TO 4 FT RANGE. WINDS/SEAS WILL DECREASE ABOUT 5 KTS
THIS EVENING...BEFORE INCREASING RAPIDLY LATE TONIGHT AS A POTENT
S/W TROUGH MOVES TOWARDS THE MID ATLANTIC WITH RAPID SFC
CYCLOGENESIS TAKING PLACE JUST NORTHEAST OF CAPE HATTERAS AFTER
MIDNIGHT. GRADIENT TIGHTENS SIGNIFICANTLY OVERNIGHT WITH W/NW
WINDS INCREASING OVER ALL WATERS. MODELS DIFFER SOMEWHAT ON STRENGTH
OF THIS SYSTEM. WILL GO WITH A MODEL BLEND...LEANING TOWARD THE GFS.
WILL CONTINUE DEVELOPMENT OF GALES OVER THE CENTRAL WATERS FOR LATE
TONIGHT THROUGH EARLY SAT AFTERNOON. STRONG SMALL CRAFT CONDITIONS
EXPECTED TO DEVELOP ELSEWHERE LATE TONIGHT AND CONTINUE THROUGH
EARLY SAT EVENING. FAR NORTHERN WATERS WILL SEE LINGERING SMALL
CRAFT SEAS THROUGH EARLY SUN MORNING AS NE BACKSWELL FROM DEPARTING
CYCLONE CONTRIBUTES TO HIGHER SEAS OVER THIS AREA.

A MORE QUIET PATTERN EXPECTED MON AND TUE WITH LIGHT NW FLOW AND
SEAS GENERALLY 2 TO 3 FT AS SFC HIGH PRES MOVES TOWARDS THE AREA
FROM THE SOUTHERN PLAINS. NEXT CHANCE FOR UNSETTLED MARINE
CONDITIONS WILL OCCUR BY MID WEEK AS ANOTHER STORM SYSTEM MOVES
TOWARDS THE AREA FROM THE WEST. SOUTHERLY FLOW EXPECTED TO DEVELOP
AHEAD OF APPROACHING COLD FRONT ON WED WITH THE FRONT FORECAST TO
MOVE ACROSS THE WATERS WED NIGHT/EARLY THU MORNING.

&&

.FIRE WEATHER...GIVEN BREEZY NORTHWEST WINDS COUPLED WITH MINIMUM
RELATIVE HUMIDITY VALUES IN THE 20S...WILL GO AHEAD WITH A RED
FLAG WARNING FOR SATURDAY. WILL CONTINUE FIRE WEATHER WATCH FOR
SUNDAY...ALTHOUGH INDICATION ARE FOR SIMILAR IF NOT WORSE
CONDITIONS THAN SATURDAY.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
     FOR NCZ029-044>047-079>081-090>095-098.

     RED FLAG WARNING FROM 6 AM TO 8 PM EDT SATURDAY FOR NCZ029-
     044>047-079>081-090>095-098-103-104.

     FIRE WEATHER WATCH FROM SATURDAY EVENING THROUGH SUNDAY
     AFTERNOON FOR NCZ029-044>047-079>081-090>095-098.

MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 8 PM EDT SATURDAY FOR AMZ130-
     135-156-158.

     SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 8 AM EDT SUNDAY FOR
     AMZ150.

     GALE WARNING FROM 4 AM TO 2 PM EDT SATURDAY FOR AMZ152-154.

&&

SHORT TERM...COLLINS
LONG TERM...PRINGLE
AVIATION...COLLINS
MARINE...PRINGLE
Hazardous weather outlook, Apr 6, 4:54 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
454 AM EDT FRI APR 6 2007

NCZ029-044>046-079>081-090>095-098-070900-
MARTIN-PITT-WASHINGTON-TYRRELL-GREENE-BEAUFORT-MAINLAND HYDE-DUPLIN-
LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
454 AM EDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FIRE WEATHER WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH
SUNDAY AFTERNOON...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A DRY AIRMASS REMAINS IN PLACE OVER EASTERN NORTH CAROLINA. A COLD
FRONT WILL PUSH THROUGH THE REGION LATE TONIGHT. THE DRY AIR AND
GUSTY WINDS ASSOCIATED WITH THIS COLD FRONT WILL RESULT IN
DANGEROUS FIRE WEATHER CONDITIONS TODAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING
   FIRE WEATHER WATCH

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DANGEROUS FIRE WEATHER CONDITIONS WILL EXTEND INTO SATURDAY AND
SUNDAY AS THE AIRMASS OVER THE REGION REMAINS DRY. COLD HIGH
PRESSURE WILL BUILD OVER THE REGION SATURDAY NIGHT. THIS WILL
RESULT IN UNUSUALLY COLD LOW TEMPERATURES AT OR BELOW FREEZING
SATURDAY NIGHT AND EARLY SUNDAY MORNING.

THE NEXT SIGNIFICANT STORM SYSTEM WILL PUSH INTO THE REGION
WEDNESDAY. THUNDERSTORMS ARE POSSIBLY WEDNESDAY AFTERNOON AND
EVENING. CURRENT INFORMATION INDICATES THE POSSIBILITY OF SEVERE
WEATHER LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH
   FREEZE WATCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ047-070900-
MAINLAND DARE-
454 AM EDT FRI APR 6 2007

...FIRE WEATHER WATCH IN EFFECT FROM 10 AM EDT THIS MORNING THROUGH
SUNDAY AFTERNOON...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A DRY AIRMASS REMAINS IN PLACE OVER EASTERN NORTH CAROLINA. A COLD
FRONT WILL PUSH THROUGH THE REGION LATE TONIGHT. THE DRY AIR AND
GUSTY WINDS ASSOCIATED WITH THIS COLD FRONT WILL RESULT IN
DANGEROUS FIRE WEATHER CONDITIONS TODAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DANGEROUS FIRE WEATHER CONDITIONS WILL EXTEND INTO SATURDAY AND
SUNDAY AS THE AIRMASS OVER THE REGION REMAINS DRY. COLD HIGH
PRESSURE WILL BUILD OVER THE REGION SATURDAY NIGHT. THIS WILL
RESULT IN UNUSUALLY COLD LOW TEMPERATURES AT OR BELOW FREEZING
SATURDAY NIGHT AND EARLY SUNDAY MORNING.

THE NEXT SIGNIFICANT STORM SYSTEM WILL PUSH INTO THE REGION
WEDNESDAY. THUNDERSTORMS ARE POSSIBLY WEDNESDAY AFTERNOON AND
EVENING. CURRENT INFORMATION INDICATES THE POSSIBILITY OF SEVERE
WEATHER LATE WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH
   FREEZE WATCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ130-135-150-152-154-156-158-NCZ103-104-070900-
ALBEMARLE SOUND-PAMLICO SOUND-
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-OUTER BANKS DARE-
OUTER BANKS HYDE-
454 AM EDT FRI APR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AM AND EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS ARE LIKELY ACROSS THE COASTAL WATERS FROM OREGON
INLET TO OCRACOKE INLET LATE TONIGHT IN THE WAKE OF A STRONG COLD
FRONT THAT WILL MOVE THROUGH THE WATERS. ELSEWHERE SMALL CRAFT
ADVISORIES ARE LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE GALE FORCE WINDS WILL CONTINUE INTO EARLY SATURDAY AFTERNOON
FROM OREGON INLET TO OCRACOKE INLET. WHILE SMALL CRAFT ADVISORIES
CONTINUE ELSEWHERE ITO SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:54 AM EDTFreeze WatchMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more25 hr

Nearby

Red Flag Warnings in North Carolina, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.